Uniform bounds in noetherian rings.

Craig Huneke

Inventiones mathematicae (1992)

  • Volume: 107, Issue: 1, page 203-224
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Huneke, Craig. "Uniform bounds in noetherian rings.." Inventiones mathematicae 107.1 (1992): 203-224. <http://eudml.org/doc/143963>.

author = {Huneke, Craig},
journal = {Inventiones mathematicae},
keywords = {powers of ideals; Noetherian rings},
number = {1},
pages = {203-224},
title = {Uniform bounds in noetherian rings.},
url = {http://eudml.org/doc/143963},
volume = {107},
year = {1992},

AU - Huneke, Craig
TI - Uniform bounds in noetherian rings.
JO - Inventiones mathematicae
PY - 1992
VL - 107
IS - 1
SP - 203
EP - 224
KW - powers of ideals; Noetherian rings
UR - http://eudml.org/doc/143963
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.